MAUDE Adverse Event Report: DEPUY IRELAND ¿ 9616671 PFC SIGMARP CV TB/IN S2 12.5; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND ¿ 9616671 PFC SIGMARP CV TB/IN S2 12.5; KNEE TIBIAL BEARING/INSERT
Catalog Number 962012
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Swelling (2356); No Code Available (3191)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a failure of the insert, due to "clunk" noise coming from the knee.Update 5-1-2017: medical records have been reviewed.Primary operative note (b)(6) 2010 indicates the patient received a right pfc total knee replacement.No complications noted by the surgeon.Clinical notes (b)(6) 2017 indicate the patient was being seen for instability, pain, swelling and clunking of the right total knee replacement.It can be gathered that the reported "clunk" is more of a sensation than a noise.Revision operative notes (b)(6) 2017 indicate during the surgery the surgeon noted severe posterior polyethylene wear, no evidence of infection, components were well fixed.There was also natural patella baja with chondral damage.The revision was completed without any complication noted by the surgeon.Reportability has been updated.Updated 8-16-2017.
 
Additional Manufacturer Narrative
The device associated with this report was not returned for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S2 12.5
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND ¿ 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key6797660
Report Number1818910-2017-22870
Device Sequence Number149612
Product Code NJL
UDI-Device Identifier10603295240587
UDI-Public10603295240587
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962012
Device Lot Number2820033
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight45